# SDR 05FDEA00999

- Difficulty date: April 14, 2005
- Submitted: April 15, 2005
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310
- Aircraft serial: 201
- Aircraft time: 31,806 hours, 28,327 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Damaged
- Location: Wings
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 6-5720-86138 REV NO POS P2 WING INSPECTION FLAP TRACK MOVABLE FAIRING.  LT NR 2, 4, 5 AND RT NR 3,5.  COMPLIED WITH EAN 6-5720-86138 AND REPORTED FINDINGS TO FED EX VIA MAXI MERLIN.
